RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1968, Volume 13, Issue 2, Pages 351–355 (Mi tvp855)  

Short Communications

Über die Ergodizität von Summenfolgen

W. Richter

Friedrich-Schttler-Universität Jena, DDR

Full text: PDF file (427 kB)

English version:
Theory of Probability and its Applications, 1968, 13:2, 334–338

Bibliographic databases:

Received: 18.08.1966
Language:

Citation: W. Richter, “Über die Ergodizität von Summenfolgen”, Teor. Veroyatnost. i Primenen., 13:2 (1968), 351–355; Theory Probab. Appl., 13:2 (1968), 334–338

Citation in format AMSBIB
\Bibitem{Ric68}
\by W.~Richter
\paper \"Uber die Ergodizit\"at von Summenfolgen
\jour Teor. Veroyatnost. i Primenen.
\yr 1968
\vol 13
\issue 2
\pages 351--355
\mathnet{http://mi.mathnet.ru/tvp855}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=231417}
\zmath{https://zbmath.org/?q=an:0181.21502}
\transl
\jour Theory Probab. Appl.
\yr 1968
\vol 13
\issue 2
\pages 334--338
\crossref{https://doi.org/10.1137/1113041}


Linking options:
  • http://mi.mathnet.ru/eng/tvp855
  • http://mi.mathnet.ru/eng/tvp/v13/i2/p351

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:78
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019